×

zbMATH — the first resource for mathematics

Estimates at infinity for stationary solutions of the Navier-Stokes equations in two dimensions. (English) Zbl 0149.44701

Keywords:
fluid mechanics
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Finn, R., Estimates at infinity for stationary solutions of the Navier-Stokes equations. Bull. Math. de la Soc. Sci. Math. Phys. de la R.P.R., Tome 3 (53), 4, (1959).
[2] Finn, R., On the Exterior Stationary Problem and Associated Perturbation Problems for the Navier-Stokes Equations. Stanford University TR (Feb. 1, 1965); Arch. Rational Mech. Anal. 19, 363–406 (1965). · Zbl 0149.44606
[3] Oseen, C., Neuere Methoden und Ergebnisse in der Hydrodynamik. Leipzig: Akademische Verlagsgesellschaft 1927. · JFM 53.0773.02
[4] Chang, I-Dee, & R. Finn, On the solution of a class of equations occuring in continuum mechanics, with applications to the Stokes paradox. Arch. Rational Mech. Anal. 7, 388–401 (1961). · Zbl 0104.42401
[5] Finn, R., Stationary solutions of the Navier-Stokes equations. Proc. Symp. Appl. Math., Amer. Math. Soc., 19 (1965). · Zbl 0148.21602
[6] Odqvist, F.K.G., Die Randwertaufgaben der Hydrodynamik zäher Flüssigkeiten. Math. Z. 32, 329–375 (1930). · JFM 56.0713.04
[7] Ladyzhenskaya, O.A., The Mathematical Theory of Viscous Incompressible Flow (Transl. from Russian). New York: Gordon & Breach. · Zbl 0121.42701
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.